MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROTHESIS
Model Number 400-1102
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2023.The implantation date was on (b)(6) 2023.A double taper, a pegs glenoid, an offset head and a stem were explanted.A cup, a glenosphere, a metaglene, a post extension and screws were implanted.
 
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
emeric obin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key17348839
Report Number3009532798-2023-00067
Device Sequence Number5152292
Product Code PHX
UDI-Device Identifier03701037301708
UDI-Public03701037301708
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model Number400-1102
Device Catalogue Number400-1102
Device Lot NumberT1567
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown